# SDR FDEA202310121757

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24290
- Aircraft time: 78,403 hours, 29,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 1186218235
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FLOORBOARD PANEL 231 MAF IN ZONE 230 DAMAGED. FABRICATED MAIN CABIN FLOORBOARD  231 MAF ON VT MAE TRAVELER # T23/1709112 IAW   DWG SRZ-25-005 REV R    MAJOR REPAIR
